Eine neue Darstellung der Leibnizischen Monadlehre auf Grund der Quellen
Bibliographic Data
| ID | 10697768 |
|---|---|
| Authors | John Watson (0000-0002-9614-4556), Eduard Dillmann |
| Year | 1893 |
| Volume | 2 |
| Issue | 6 |
| Pages | 710 |
| Publication date | 1893-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Philosophical Review (JOURNAL) |
| Journal identifiers | ISSN: 0031-8108 • E-ISSN: 1558-1470 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2176024 |
| OpenAlex | W2007931134 |
| Language | DE |
| Highly cited | No |
|---|